# SDR CALA2018073001691

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: R57258417200
- Condition: Rotated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER SIDESTAY BUSHING IS ROTATED. RT WING MLG SIDE STAY FITTING INBOARD AND OUTBOARD LUGS REPAIRED IAW ECRA 5308-01127 BY OVERSIZING AND INSTALLING NEW BUSHINGS PER PART 1 INTERIM REPAIR INSTRUCTIONS.
